CureZone   Log On   Join
Red dots around eyes after starting supplementation
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
laundrysheet Views: 939
Published: 5 years ago
 

Red dots around eyes after starting supplementation


I started supplementing Iodine about 4 days ago at about 3 g/day. However, today I decided to up it to about 10 g and now later in the day I have these red dots around my eyes that were never there earlier today! Is this a Iodine detox effect? So far I've been experiencing some benefits with Iodine supplementation (more hydrated skin, less dry eyes, etc). I'm a little bit scared, could too much iodine be causing this? Thanks!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.719 sec, (1)